# SDR DALA2020081972818

- Difficulty date: August 16, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,804 hours, 37,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Out Of Limits
- Location: Emer Actuation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR 1L EMERGENCY ACTUATION CABLE TRAVEL IS OUT OF LIMITS PER JOB#001-0156, AMDS 2040-0191-1L STEP 18. THIS IS CONSIDERED A DEFECT IN THE EMERGENCY ESCAPE SYSTEM AND COULD HAVE AN ADVERSE EFFECT ON THE EVACUATION ROUTE IF IT PREVENTED PROPER OPERATION OF THE EXIT DOOR. THIS IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE DOOR ASSIST ACTUATION CABLE WAS ADJUSTED PER REF B757 AMM 52-11-33
